# SDR ABXA010579

- Difficulty date: October 30, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,466 hours, 60,923 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar Cap
- Part number: 5911305503
- Condition: Cracked
- Location: Xcw 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SPAR LOWER T-CAP AT APPROXIMATELY XCW 3. REPAIRED AREA IAW DC-9 SRM 57-09.
